# SDR SWAA2012122110801

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 28,148 hours, 16,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1675
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT CABIN EMERGENCY LIGHTS BATTERY FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK AT POSITION M1675 PER AMM.  OPS CHECK GOOD.
